# SDR REXA2021101100849

- Difficulty date: August 26, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318757
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICKPLATE ANGLE HAS CORROSION AROUND NUTPLATES.	REMOVED AND REPLACED PAX DOOR KICK PLATE ANGLE IAW CRJ 700 SRM'S 51-21-06-001-001-A01, 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. WVAC EMP STAMP # 776 MTC.
